# SDR SWAA2024062403234

- Difficulty date: June 18, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 53,059 hours, 30,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT GALLEY M1672 EMERGENCY BATTERY PACK WILL NOT CHARGE<[01] REPLACED RIGHT HAND AFT GALLEY M1672 EMERGENCY BATTERY PACK AND ACCOMPLISHED INSTALLATION TEST IAW AMM 33-51-06-960-805. TEST GOOD.  ATAG:WN45284;[02] VERIFIED STEP 1 AUDIT CW
